# SDR SWAA2020081000929

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A7810
- Condition: Corroded
- Location: Bs 766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER ATTACH ANGLE AT ACB BS766 RBL5 WL152. / REMOVED AND REPLACED STR. ATTACH ANGLE STA. 766 RBL5 WL152 PER SRM 51-40-02; SRM 51-40-05 AND DWG. 146A7810.
